| Model Number |
3023 |
| Medical Device Problem Codes |
Intermittent Continuity (1121); Failure to Deliver Energy (1211); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal/ pelvic floor.It was reported that the patient was going to physical therapy and they wanted to shut off the stimulation.In talking, the patient mentioned the leads weren't working correctly and the system is old.The doctor looked at the system a week ago for programming, and it shut off on it's own.The doctor checked the system two years ago and they only had a couple electrodes they could use.The patient said, they haven't felt the system work properly in over two years.Documented reported event.No further action was taken by patient services.
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_unknown_lead, lot#: j0340318v, product type: lead.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: (b)(4).No information.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional Manufacturer Narrative
Continuation of d10: product id 3889 lot# j0340318v serial# implanted: explanted: product type lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received from the patient.They reported that they got the revision yesterday.
Additional Manufacturer Narrative
Continuation of d10: product id 3889-28 lot# j0340318v serial# implanted: (b)(6) 2003 explanted: (b)(6) 2022 product type lead medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.